MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722LNAL
Medical Device Problem Codes Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Power Problem (3010); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.No button error alarm noted during testing.Device had unresponsive buttons due to corroded keypad traces.Unable to perform operating currents, self-test, a21 error test, rewind test, basic occlusion test, occlusion test, prime/compromised force sensor system test, excessive no delivery test and displacement test or verify no delivery, failed battery test alarm due to unresponsive button.Device had cracked battery tube threads, cracked case at display window corners.The asr exemption e2015043 was revoked on february 4, 2019.This event was previously reported as an asr.Additional information or analysis results regarding this event will be reported as an mdr.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had keypad anomaly.The customer¿s blood glucose level was unknown.The customer reported that they had rejected new batteries, random no delivery alarms, crack near screen and buttons were stuck all the time does not react to finger.The insulin pump will not be returned for analysis.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9360587
Report Number2032227-2019-121363
Device Sequence Number11291338
Product Code OYC
UDI-Device Identifier00613994409539
UDI-Public(01)00613994409539
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722LNAL
Device Catalogue NumberMMT-722LNAL
Device Lot NumberA2722LNALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2019
Initial Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR
Patient Weight100